Forum

Elle Payne

Hi I’m experiencing in my left foot a buzzing sensation , mainly at night when I’m resting . I’m taking amitriptyline 50 mg at night , is there anything else I can do as its driving me crazy ? Thanks Elle .

sorry I typed it on the ipad and noticed the topic was my name when it should have said restless legs but cant seem to edit it on the forum ?!?

Contact he mods with your concern they o the business or you Mike

Hi Elle, I get it too and it’s maddening as hell. Mine is actually helped by Amitriptyline which I’ve only just gone back on after trying a whole bunch of other drugs.

You maybe should try something else to see if it helps. Go back to doctor and ask for Gabapentin… though when I went on that I came off the Ami, but I think some people use both.

Have you been dx with ‘restless leg syndrome’? There are drugs that do help that syndrome. Suggest you go to GP and ask about them even if you are not formally dx with it.

One more suggestion, a shower in evening makes the buzzing worse for me (as I assume a bath would). If you are showering or bathing in evening try changing to morning and see if it helps.

Hope this helps,

Pat x (ps… don’t think you can edit once you have posted… but you could post again if you want).